# SDR IPXA2023102652049

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 63,433 hours, 20,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** EMERGENCY DECLARED *** TRAILING EDGE FLAP DISAGREE EICAS CAME ON DURING APPROACH. RAN QRH PROCEDURE. PERFORMED FIM PROCEDURE 27-90-30-00. FSEU BITE PER 27-51 FAULT TREE 808. NO FAULTS FOUND. PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAPS PER AMM 27-51-00. OK FOR SERVICE.
